# SDR YENA2025031900273

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03554
- Aircraft time: 61,934 hours, 21,826 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#2904, RSW-BDL. 'ODOR/ FUME EVENT. DURING DESCENT FA'S IN AFT GALLEY REPORTED A FUEL SMELL IN THE FLIGHT DECK WE SMELLED A DIRTY SOCK SMELL. ( PACKS ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
